Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
(919) 660-2500

Liu, J. G., and R. M. Strain. “Global stability for solutions to the exponential PDE describing epitaxial growth.” Interfaces and Free Boundaries, vol. 21, no. 1, Jan. 2019, pp. 61–86. Scopus, doi:10.4171/IFB/417. Full Text

Lafata, K., et al. “Data clustering based on Langevin annealing with a self-consistent potential.” Quarterly of Applied Mathematics, vol. 77, no. 3, Jan. 2019, pp. 591–613. Scopus, doi:10.1090/qam/1521. Full Text Open Access Copy

De Hoop, M. V., et al. “Plane-wave analysis of a hyperbolic system of equations with relaxation in ℝd.” Communications in Mathematical Sciences, vol. 17, no. 1, Jan. 2019, pp. 61–79. Scopus, doi:10.4310/cms.2019.v17.n1.a3. Full Text

Liu, A., et al. “On the rate of convergence of empirical measure in ∞-Wasserstein distance for unbounded density function.” Quarterly of Applied Mathematics, vol. 77, no. 4, Jan. 2019, pp. 811–29. Scopus, doi:10.1090/qam/1541. Full Text

Li, L., and J. G. Liu. “A discretization of Caputo derivatives with application to time fractional SDEs and gradient flows.” Siam Journal on Numerical Analysis, vol. 57, no. 5, Jan. 2019, pp. 2095–120. Scopus, doi:10.1137/19M123854X. Full Text

Huang, H., et al. “Learning interacting particle systems: Diffusion parameter estimation for aggregation equations.” Mathematical Models and Methods in Applied Sciences, vol. 29, no. 1, Jan. 2019, pp. 1–29. Scopus, doi:10.1142/S0218202519500015. Full Text Open Access Copy

Gao, Y., et al. “A vicinal surface model for epitaxial growth with logarithmic free energy.” Discrete and Continuous Dynamical Systems  Series B, vol. 23, no. 10, Dec. 2018, pp. 4433–53. Scopus, doi:10.3934/dcdsb.2018170. Full Text

Feng, Y., et al. “Continuous and discrete one dimensional autonomous fractional odes.” Discrete and Continuous Dynamical Systems  Series B, vol. 23, no. 8, Oct. 2018, pp. 3109–35. Scopus, doi:10.3934/dcdsb.2017210. Full Text

Feng, Y., et al. “A note on one-dimensional time fractional ODEs.” Applied Mathematics Letters, vol. 83, Sept. 2018, pp. 87–94. Scopus, doi:10.1016/j.aml.2018.03.015. Full Text

Li, L., et al. “Cauchy problems for Keller–Segel type time–space fractional diffusion equation.” Journal of Differential Equations, vol. 265, no. 3, Aug. 2018, pp. 1044–96. Scopus, doi:10.1016/j.jde.2018.03.025. Full Text